American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Bo-Yong Chen. Weighted Bergman spaces and the $\partial-$equation. Trans. Amer. Math. Soc. 366 (2014) 4127-4150.
Abstract, references, and article information
View Article: PDF

[2] Filippo Bracci and David Shoikhet. Boundary behavior of infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 366 (2014) 1119-1140.
Abstract, references, and article information
View Article: PDF

[3] Alexander M. Kytmanov and Simona G. Myslivets. On the Families of Complex Lines Sufficient for Holomorphic Continuation of Functions Defined on a Domain Boundary. Contemporary Mathematics 591 (2013) 159-170.
Book volume table of contents
View Article: PDF

[4] Piotr Kot. About boundary values in $A(\Omega)$. Trans. Amer. Math. Soc. 363 (2011) 4063-4079. MR 2792980.
Abstract, references, and article information
View Article: PDF

[5] Michael C. Fulkerson. A residual radial limit zero set. Proc. Amer. Math. Soc. 137 (2009) 3725-3731. MR 2529880.
Abstract, references, and article information
View Article: PDF

[6] Evgueni Doubtsov. Radial limits of inner functions and Bloch spaces. Proc. Amer. Math. Soc. 136 (2008) 2177-2182. MR 2383523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Piotr Kot. Homogeneous polynomials on strictly convex domains. Proc. Amer. Math. Soc. 135 (2007) 3895-3903. MR 2341939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Alexander E. Richman. The range of linear fractional maps on the unit ball. Proc. Amer. Math. Soc. 131 (2003) 889-895. MR 1937427.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stefano Marmi, Pierre Moussa and Jean-Christophe Yoccoz. Complex Brjuno functions. J. Amer. Math. Soc. 14 (2001) 783-841. MR 1839917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Stevan Pilipovic. Microlocal analysis of ultradistributions. Proc. Amer. Math. Soc. 126 (1998) 105-113. MR 1451826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Bernard Coupet and Alexander Sukhov. On the boundary rigidity phenomenon for automorphisms of domains in $\mathbb{C}^n$ . Proc. Amer. Math. Soc. 124 (1996) 3371-3380. MR 1350936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zhang Jian Hu. Boundary behavior of holomorphic functions of $A\sp p\sb {q,s}$ . Proc. Amer. Math. Soc. 119 (1993) 447-451. MR 1195733.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] William S. Calbeck. $L\sp p$ function decomposition on $C\sp \infty$ totally real submanifolds of ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 187-194. MR 1116253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Zai Fei Ye. Holomorphic extension and decomposition from a totally real manifold . Trans. Amer. Math. Soc. 339 (1993) 1-33. MR 1123459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kohur GowriSankaran. Polydiscs and nontangential limits . Proc. Amer. Math. Soc. 115 (1992) 977-984. MR 1113640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Ke He Zhu. M\"obius invariant Hilbert spaces of holomorphic functions in the unit ball of ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 323 (1991) 823-842. MR 982233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Steven G. Krantz. On a theorem of Stein . Trans. Amer. Math. Soc. 320 (1990) 625-642. MR 964899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Kang-Tae Kim. Complete localization of domains with noncompact automorphism groups . Trans. Amer. Math. Soc. 319 (1990) 139-153. MR 986028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] K. T. Hahn and David Singman. Boundary behavior of invariant Green's potentials on the unit ball in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 309 (1988) 339-354. MR 957075.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] C. A. Berger, L. A. Coburn and K. H. Zhu. BMO on the Bergman spaces of the classical domains. Bull. Amer. Math. Soc. 17 (1987) 133-136. MR 888889.
Abstract, references, and article information
View Article: PDF

[27] Juan Sueiro. On maximal functions and Poisson-Szeg\H o integrals . Trans. Amer. Math. Soc. 298 (1986) 653-669. MR 860386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Jean-Pierre Rosay. \`A propos de ``wedges'' et d'``edges'', et de prolongements holomorphes . Trans. Amer. Math. Soc. 297 (1986) 63-72. MR 849467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Joseph A. Cima and Emil J. Straube. Boundary uniqueness theorems in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 294 (1986) 333-339. MR 819951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Frank Beatrous. Boundary continuity of holomorphic functions in the ball . Proc. Amer. Math. Soc. 97 (1986) 23-29. MR 831380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2